Everything About Drug Overdose

When a person deliberately or mistakenly takes a higher amount of medication then it is known as drug overdose, whether such a drug is prescribed by a doctor or whether some illegal substance has been used. A Drug overdose is a serious situation and in many of the cases it has resulted in the death of the victim as well. The common causes of drug overdose involve accidents or intentional overdose. How dangerous the drug overdose can be depends on the drug which has been taken and also the amount of such drug. As a responsible citizen if you see an overdose victim, it is your duty to seek immediate medical assistance.

Causes Of Drug Overdose

There are only two causes of drug overdose as a person can only do these two things to get overdosed. One is deliberate overdose and the second is accidental. People who are taking multiple medications then there is a high chance that they mistakenly take the incorrect medicine that be lead to greater problems. Drugs also pose a opioids_heroin_genericthreat to young children as they can easily swallow the pills if they are lying in the open.

Symptoms Of Drug Overdose

In the discussion above, we mentioned that as a responsible citizen you have to act fast if you see that a person is affected by a drug overdose. However the question arises how would you know that XYZ is suffering from Drug Overdose? Well the answer is that you must have some level of knowledge related to the symptoms of the Overdose. When a person intakes a high amount of drugs then there are some things that he will start to feel and do. First and foremost, the person starts to vomit and has signs of Nausea. Other symptoms include things like drowsiness, delusions, agitation, violence, tremors, breathing issues and many more.

Treatment

There is no set of rules as far as overdose treatment is concerned as the treatment usually changes as per the situation. Even the medical professionals can provide better treatment to the overdose victim in the case where they know what kind of drug has been taken and what was the exact amount? Here you will find some things about the treatment of drug overdose.

109753751

If the case is such that the victim is having trouble in breathing then the first thing which needs to be done is the clearing of airway. Incubation through a breathing tube may also be required. The absorption of the drug can be facilitated through charcoal of activated nature.

Sometimes tactics to encourage vomiting has to be applied so that the victim may throughout the substance causing the trouble. Pumping of the stomach also needs to be done to eliminate any other drugs remaining. intravenous fluids may also be given in this regard. Luckily if the medical professional knows what kind of drug has been taken then in such a case an antidote will work. These were a few things that you should know about drug overdose and the threat it poses.

UnitDose
Overdosing is a growing tension for people living in the present century. This usually occurs when feeling depressed and wants to get rid of all thoughts going on in your mind and typically more common in younger generation. They really believe that it is the end of world and they can’t take it anymore and trying overdosing is the best alternate in their minds.

Leave a Reply

Your email address will not be published. Required fields are marked *